# SDR SWAA2020021041125

- Difficulty date: January 25, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STAB. STA. 120.30 2ND VERTICAL STIFFENER CRACKED.     / REPAIRED INSPAR RIB IAW SRM.
